Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73755 Total View: 1204318
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 7, Issue 3

Volume 7, Issue 3 (2023)

12 articles in this issue

Article Open Access

Adaptive Surface Connectivity Path Planning Algorithm for Autonomous Navigation

Xiangyu Zhou

DOI:http://dx.doi.org/10.26855/jamc.2023.09.007

Views: Published: October 31,2023

Article Open Access

Analysis of the Relationship Between Railway Passenger Traffic and Turnover in China Based on XGBoost Algorithm

Yunkai He, Xin Sui, Liyuan Guo, Yangcheng Wu, Hao Wei

DOI:http://dx.doi.org/10.26855/jamc.2023.09.008

Views: Published: October 31,2023

Article Open Access

Research on Improving the Quality of Linear Algebra Teaching Based on Teaching Evaluation

Yuhui Ma

DOI:http://dx.doi.org/10.26855/jamc.2023.09.009

Views: Published: October 31,2023

Article Open Access

A Survey of Tourism Service Satisfaction Based on Fuzzy Comprehensive Evaluation—Take Tangshan Banquet as an Example

Zeyu Wang, Yunna Wang, Yujie Fu, Xinchun Wang

DOI:http://dx.doi.org/10.26855/jamc.2023.09.010

Views: Published: October 31,2023

Article Open Access

Research on Earthquake Discrimination and Magnitude Prediction Based on Fourier Power Spectrum Sample Entropy and Machine Learning Algorithm

Yuan Gao, Shuang Xu, Fei Wang

DOI:http://dx.doi.org/10.26855/jamc.2023.09.011

Views: Published: October 31,2023